MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC FR2+ DEFIB, ECG, US ENGLISH, EXCHANGE; AED

PHILIPS NORTH AMERICA LLC FR2+ DEFIB, ECG, US ENGLISH, EXCHANGE; AED
Model Number M3860-RFABA
Medical Device Problem Code Failure to Deliver Shock/Stimulation (1133)
Health Effect - Clinical Codes Cardiac Arrest (1762); Unspecified Heart Problem (4454)
Date of Event 03/03/2023
Type of Reportable Event Death
Event or Problem Description
It has been reported tp philips, the device has a red light, impossible to deliver shock.
 
Event or Problem Description
New information confirms the patient did not survive.
 
Additional Manufacturer Narrative
New information received confirms patient did not survive.

Brand Name
FR2+ DEFIB, ECG, US ENGLISH, EXCHANGE
Common Device Name
AED
Manufacturer (Section D)
PHILIPS NORTH AMERICA LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS NORTH AMERICA LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
marie-therese assaf
22100 bothell everett highway
bothell, WA 98021
9095703538
MDR Report Key16571622
Report Number3030677-2023-01173
Device Sequence Number11941712
Product Code MKJ
UDI-Device Identifier00884838050389
UDI-Public00884838050389
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K003565
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM3860-RFABA
Device Catalogue NumberM3860-RFABA
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2023
Supplement Date Received by Manufacturer03/23/2023
05/03/2023
Initial Report FDA Received Date03/20/2023
Supplement Report FDA Received Date03/27/2023
05/04/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Life Threatening;
Patient SexUnknown